Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 61, NWS Brownsville, TX

May 8, 20124 counties in Texas

NWS Brownsville, TX issued this severe thunderstorm warning at May 8, 2012, 6:16 PM CDT for 4 counties in Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2012, 6:16 PM CDT (23:16 UTC)
Expired
May 8, 2012, 7:00 PM CDT
In force
44 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon

Counties Cameron County, TX, Hidalgo County, TX, Kenedy County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 60 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 10:58 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 11.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2012-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1588 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2012-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1588 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WUUS54 KBRO 082316
SVRBRO
TXC061-215-261-489-090000-
/O.NEW.KBRO.SV.W.0061.120508T2316Z-120509T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
616 PM CDT TUE MAY 8 2012

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CAMERON COUNTY IN DEEP SOUTH TEXAS.
  EASTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS.
  SOUTHERN KENEDY COUNTY IN DEEP SOUTH TEXAS.
  WILLACY COUNTY IN DEEP SOUTH TEXAS.

* UNTIL 700 PM CDT

* AT 614 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
  LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING PEA TO ONE     
  HALF INCH SIZE HAIL AND DAMAGING 60 TO 70 MPH WINDS...FROM 11      
  MILES WEST OF PORT MANSFIELD TO NEAR EDCOUCH...MOVING SOUTHEAST AT 
  15 TO 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LA VILLA.
  YZNAGA.
  WILLAMAR.
  GRAND ACRES.
  PORT MANSFIELD.
  PRIMERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND GUSTS TO 60 MPH OR MORE WILL CAUSE SOME STRUCTURAL DAMAGE...
MAINLY TO TREES AND POWER LINES. POORLY ANCHORED ROOFS...MOBILE
HOMES...AND SHEDS ARE ALSO AT RISK.

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.

&&

LAT...LON 2644 9735 2638 9734 2651 9740 2647 9742
      2647 9739 2644 9740 2639 9736 2637 9738
      2636 9736 2610 9762 2631 9804 2671 9764
      2660 9745 2657 9743 2656 9739 2653 9742
      2652 9739 2644 9735 2648 9725
TIME...MOT...LOC 2314Z 297DEG 12KT 2658 9759 2631 9792

$$

SPEECE
2 follow-up statements
203 
WWUS54 KBRO 082348
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
648 PM CDT TUE MAY 8 2012

TXC061-215-261-489-090000-
/O.CON.KBRO.SV.W.0061.000000T0000Z-120509T0000Z/
HIDALGO-CAMERON-WILLACY-KENEDY-
648 PM CDT TUE MAY 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHERN KENEDY...WILLACY...NORTHWESTERN CAMERON AND EASTERN
HIDALGO COUNTIES...

AT 648 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
SOUTHWEST OF PORT MANSFIELD TO 6 MILES NORTHWEST OF 
HARLINGEN...MOVING SOUTHEAST AT 15 TO 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PORFIRIO.
  STUART PLACE.
  HARLINGEN VALLEY AIRPORT.

THE SEVERE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING...
  60 MPH WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.

&&


LAT...LON 2644 9735 2638 9734 2651 9740 2647 9742
      2647 9739 2644 9740 2639 9736 2637 9738
      2636 9736 2610 9762 2631 9804 2671 9764
      2660 9745 2657 9743 2656 9739 2653 9742
      2652 9739 2644 9735 2648 9725
TIME...MOT...LOC 2348Z 297DEG 12KT 2646 9754 2625 9774

$$

SPEECE
641 
WWUS54 KBRO 090002
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
702 PM CDT TUE MAY 8 2012

TXC061-215-261-489-090011-
/O.EXP.KBRO.SV.W.0061.000000T0000Z-120509T0000Z/
HIDALGO-CAMERON-WILLACY-KENEDY-
702 PM CDT TUE MAY 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KENEDY...WILLACY...
NORTHWESTERN CAMERON AND EASTERN HIDALGO COUNTIES HAS EXPIRED...

THE SEVERE THUNDERSTORMS ARE ALSO CAPABLE OF PRODUCING...

AT 701 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THE 
THUNDERSTORMS OVER WILLACY AND NORTHERN CAMERON COUNTIES HAVE 
WEAKENED AND WERE NO LONGER SEVERE. ACCORDINGLY...THE WARNING HAS 
BEEN ALLOWED TO EXPIRE.

LAT...LON 2644 9735 2638 9734 2651 9740 2647 9742
      2647 9739 2644 9740 2639 9736 2637 9738
      2636 9736 2610 9762 2631 9804 2671 9764
      2660 9745 2657 9743 2656 9739 2653 9742
      2652 9739 2644 9735 2648 9725
TIME...MOT...LOC 2348Z 297DEG 12KT 2646 9754 2625 9774

$$

SPEECE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 4:35 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 8, 4:35 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
435 PM CDT TUE MAY 8 2012

.SHORT TERM /TONIGHT THROUGH WED NIGHT/...ALL ATTENTION REMAINS
CENTERED ON THE ONGOING CONV FIRING ACROSS THE WESTERN AND
NORTHERN PORTIONS OF THE BRO CWA. THE LATEST UPDATE FROM SPC
INDICATES THAT THE SVR WX POTENTIAL IS NOW STARTING TO SHIFT
EAST ACROSS THE CENTRAL AND EASTERN PORTIONS OF THE REGION WHERE
BETTER LOW LEVEL CONVERGENCE AND BETTER INSTABILITY IS LOCATED. WW
297 HAS BEEN EXTENDED TO INCLUDE WILLACY AND CAMERON COUNTIES
THROUGH 7 PM. THE LARGE MID LEVEL CLOSED LOW WILL CONTINUE TO DROP
SOUTH AND EAST ACROSS NORTHERN MEX AND THE BORDER REGION WED AND
WED NIGHT. THE APPROACH OF THIS FEATURE WILL LIKELY MAINTAIN THE
POTENTIAL FOR ADDITIONAL CONV THROUGHOUT TOMORROW AND TOMORROW
NIGHT DUE TO PERSISTENT MID LEVEL PVA. AT THE SURFACE THE CLOSE
PROXIMITY OF THE FRONTAL BOUNDARY ASSOCIATED WITH THIS MID LEVEL
FEATURE WILL ALSO ENHANCE LOW LEVEL CONVERGENCE. ACCORDINGLY WILL
MAINTAIN CHC POPS THROUGHOUT MUCH OF THE SHORT RANGE PERIOD.
&&

.LONG TERM /WED NIGHT THROUGH TUES/...THE STRONG MID LEVEL LOW TO
THE WEST OF TX WILL MOVE STEADILY EAST THROUGH THE END OF THE
WEEK AND WILL BE LOCATED OVER THE MID GULF COAST REGION BY LATE
SAT. 500 MB RIDGING WILL THEN SHIFT FURTHER EAST OVER THE U.S./MEX
BORDER REGION RESULTING IN A DRIER AND MORE STABLE AIRMASS IN
PLACE THROUGHOUT SUN THROUGH TUES. EXPECT TEMPS TO REMAIN NEAR
TO A LITTLE ABOVE CLIMO THROUGH DAY 7. WITH ABOVE NORMAL POPS
THROUGH LATE FRI/SAT AND NIL POPS AFTER SAT.
&&

.MARINE...A FAIRLY LIGHT PG WILL PREVAIL EARLY IN THE CWF PERIOD
MAINTAINING LOW TO MODERATE WINDS AND SEAS. THE PG WILL THEN
STRENGTHEN UP LATER THIS WEEK PUSHING THE WINDS AND SEAS BACK UP
TO SCEC/SCA LEVELS ON THURS AND FRI.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  75  85  73  83 /  50  50  20  50
BROWNSVILLE          74  86  73  84 /  50  50  20  50
HARLINGEN            73  87  72  85 /  50  50  30  60
MCALLEN              74  88  71  87 /  60  50  30  60
RIO GRANDE CITY      74  87  70  89 /  60  50  30  60
SOUTH PADRE ISLAND   76  83  74  78 /  50  50  20  50

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

SHORT TERM...60
LONG TERM...61
GRAPHICAST/UPPER AIR...VEGA
Hazardous weather outlook, May 8, 3:32 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
332 PM CDT TUE MAY 8 2012

TXZ248>257-091100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
332 PM CDT TUE MAY 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ZAPATA...JIM HOGG...
BROOKS...KENEDY...STARR...HIDALGO...WILLACY AND CAMERON COUNTIES
THROUGH 7 PM. THE MAIN THREATS FROM ANY SEVERE THUNDERSTORMS THAT
OCCUR WOULD BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES
FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND THIS EVENING.

GMZ170-175-091100-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
332 PM CDT TUE MAY 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS...PRODUCING LARGE HAIL AND DAMAGING
WINDS...ARE POSSIBLE OVER THE LOWER TEXAS GULF WATERS FROM 20 TO
60 NAUTICAL MILES OFFSHORE LATER THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SMALL CRAFT ADVISORY MAY BE NEEDED FOR ALL OR PORTIONS OF THE
ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS AND THE RIO GRANDE
VALLEY FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

MARINERS SHOULD REPORT ANY OBSERVATIONS OF LARGE HAIL OR WIND
DAMAGE TO THE UNITED STATES COAST GUARD OR THE NATIONAL WEATHER
SERVICE OFFICE IN BROWNSVILLE.

GMZ130-132-135-150-155-091100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
332 PM CDT TUE MAY 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF THE LAGUNA
MADRE THROUGH 7 PM THIS EVENING AND FOR THE LOWER TEXAS GULF
WATERS OUT TO 20 NAUTICAL MILES OFFSHORE. SEVERE THUNDERSTORMS...
PRODUCING LARGE HAIL AND DAMAGING WINDS...ARE POSSIBLE OVER THE
LAGUNA MADRE AND THE NEARSHORE GULF WATERS THIS AFTERNOON AND
EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SMALL CRAFT ADVISORY MAY BE NEEDED FOR ALL OR PORTIONS OF THE
ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS AND THE RIO GRANDE
VALLEY FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

MARINERS SHOULD REPORT ANY OBSERVATIONS OF LARGE HAIL OR WIND
DAMAGE TO THE UNITED STATES COAST GUARD OR THE NATIONAL WEATHER
SERVICE OFFICE IN BROWNSVILLE.

SPEECE

In the hours before

Local storm report, May 8, 3:16 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
316 PM CDT TUE MAY 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     TSTM WND DMG     15 NW ZAPATA            27.05N  99.43W
05/08/2012                   ZAPATA             TX   EMERGENCY MNGR

            THREE TO FOUR HOMES WITH ROOF DAMAGE IN SAN YGNACIO AS
            WELL AS ONE MOBILE HOME DESTROYED.

&&

EVENT NUMBER BRO1200090

CASTILLO
Local storm report, May 8, 3:24 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
324 PM CDT TUE MAY 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             ZAPATA                  26.89N  99.26W
05/08/2012  E1.00 INCH       ZAPATA             TX   PUBLIC

            QUARTER SIZE HAIL REPORTED AT LINCOLN AND 5TH STREET.

&&

EVENT NUMBER BRO1200091

CASTILLO
Local storm report, May 8, 3:28 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
328 PM CDT TUE MAY 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND GST     ZAPATA                  26.89N  99.26W
05/08/2012  E60 MPH          ZAPATA             TX   PUBLIC

            WIND GUSTS ESTIMATED 60 TO 65 MPH AT LINCOLN AND 5TH
            STREET.

&&

EVENT NUMBER BRO1200092

CASTILLO
Special weather statement, May 8, 3:43 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
343 PM CDT TUE MAY 8 2012

TXZ249-252-082130-
JIM HOGG-STARR-
343 PM CDT TUE MAY 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR JIM HOGG AND NORTHERN STARR
COUNTIES...

AT 339 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A LARGE CLUSTER OF STRONG THUNDERSTORMS BETWEEN GUERRA AND
AGUA NUEVA.  AS THESE STORMS MOVE SOUTHEAST AT 10 MPH...THEY WILL
AFFECT AGUA NUEVA AND VIBORAS THROUGH 430 PM CDT.

IMPACTS...
GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW AROUND.
MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED.
TORRENTIAL RAINS WILL CAUSE PONDING OF WATER ON ROADS...AND MINOR
FLOODING OF POOR DRAINAGE AREAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
BROWNSVILLE.

BUTTS
Local storm report, May 8, 4:40 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
440 PM CDT TUE MAY 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HEAVY RAIN       ZAPATA                  26.89N  99.26W
05/08/2012  U0.00 INCH       ZAPATA             TX   LAW ENFORCEMENT

            STREET FLOODING WITH BRIEFLY UP TO 3 FEET OF MOVING
            WATER NEAR INTERSECTION OF IRENE AND US 83.

&&

EVENT NUMBER BRO1200093

BSG
Local storm report, May 8, 6:14 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
614 PM CDT TUE MAY 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     RAYMONDVILLE            26.48N  97.78W
05/08/2012  E60 MPH          WILLACY            TX   EMERGENCY MNGR

            WILLACY COUNTY EMERGENCY MANAGER REPORTS 50 TO 60 MPH
            WINDS OCCURRED IN RAYMONDVILLE.

&&

EVENT NUMBER BRO1200094

TOMASELLI

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 11:51 AM CDTSevere Thunderstorm WarningBROZapata39 min
May 8, 12:29 PM CDTSevere Thunderstorm WarningBROZapata46 min
May 8, 1:09 PM CDTSevere Thunderstorm WarningBROJim Hogg, Starr, Zapata36 min
May 8, 2:08 PM CDTSevere Thunderstorm WarningBROJim Hogg, Starr52 min
May 8, 2:56 PM CDTSevere Thunderstorm WarningBROJim Hogg, Zapata49 min
May 8, 3:48 PM CDTSevere Thunderstorm WarningBROJim Hogg, Starr, Zapata42 min
May 8, 3:51 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata114 min
May 8, 3:52 PM CDTTornado WarningBROBrooks, Jim Hogg, Starr23 min
May 8, 4:19 PM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo, Jim Hogg, Kenedy, Starr41 min
May 8, 4:25 PM CDTTornado WarningBROBrooks, Hidalgo, Jim Hogg, Starr35 min
May 8, 4:33 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr27 min
May 8, 4:35 PM CDTAreal Flood AdvisoryBROBrooks, Jim Hogg, Starr115 min
May 8, 5:00 PM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo, Kenedy, Willacy45 min
May 8, 5:04 PM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Jim Hogg, Kenedy, Starr116 min
May 8, 5:36 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo, Kenedy, Willacy39 min
May 8, 5:41 PM CDTSpecial Marine WarningBRO2 hr
May 8, 5:46 PM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Kenedy, Starr, Willacy98 min
May 8, 6:20 PM CDTAreal Flood AdvisoryBROHidalgo, Kenedy, Willacy70 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.